# SDR MASA20211123569

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Part number: SEEDECRIPTION
- Part serial: NA
- Condition: None
- Location: Rh Fan Cowl Door
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER FAN COWL DOOR HINGE FITTING (PN -CN622-0306-206) AND ITS MATING STRUCTURE, THE PYLON TIE BAR (PN -CN624-4203-207) WERE FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-14-05-001-001-A01, 54-24-01-001-002-A01, EA12-2021-267
